# SDR ASAA2017092121995

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 21,205 hours, 6,184 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, WITH 1500 LBS IN THE CENTER TANK,  TURNED ON THE CENTER BOOST PUMPS. THE LEFT LOW PRESSURE LIGHT ILLUMINATED AND STAYED ON.  THE RIGHT PUMP ILLUMINATED MOMENTARILY & THEN EXTINGUISHED.  THE ACFT  WAS APPROXIMATELY 2 DEGREES NOSE UP PITCH.  ACFT GROUNDED.  TROUBLESHOT SYSTEM, AND FOUND LOW PRESSURE WARNING LIGHT WORKS NORMAL AND THE FUEL BOOST PUMP WORKS NORMAL IAW WDM 28-43-11, AND WDM 28-23-11. REMOVED AND REPLACED THE LT CENTER FUEL BOOST PUMP PRESSURE SWITCH AS PRECAUTION. LEAK AND OPS CHECKED GOOD.
